# SDR CALA2023060901800

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 91,303 hours, 35,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 300732
- Condition: Unknown
- Location: 13wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS: "ATA 33-51-38 EPSU INT LOAD AFT L"REFERENCE STS NR0030 REFERENCE STS NR0030 REMOVED AND REPLACED 13WL EPSU BATTERY PER A320 AMM 33-51-38-000-002-A /33-51-38-400-002-A. PERFORMED OP CH ECK PER A320 AMM 33-5100-710-001-A. SYSTEM TEST IS OK.
